# SDR AALA991200

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644AA
- Make and model: Boeing 757223
- Aircraft serial: 24602
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: S274T12010
- Condition: Defective
- Location: Rt Anti-Skid
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1597 - EN ROUTE FROM ORD-MEX, RIGHT HYDRAULIC FLUID QTY DECREASED TO .56 WHILE LEFT HYDRAULIC FLUID QTY INCREASED TO 1.35.  RIGHT HYDRAULIC PUMPS DEACTIVATED AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT ANTI-SKID SHUTTLE VALVES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
